I am getting too comfortable with expecting to get sick in the morning. It’s like a day hasn’t really started until I have heaved. And I’m not doing it on purpose, it just happens. It has been happening since November. I am so. fucking. tired. of it. As soon as I put my meds in my mouth this morning, it came. Of course, all I can think is “Great, two pills ruined!” I am going to call the doc on Monday and see if I can get an appointment sooner than the 19.
I did a search on two different med sites on drug interactions. It is my “guess” that I may be having something similar to SSRI Syndrome, but the only symptom I am having is the nausea and vomiting. Anyway, this is what the drug interaction list said:
lurasidone ora (Latuda)l increases effects of milnacipran oral (Savella) by Other mechanism. Combination increases the effect of both drugs on the nervous system.
lurasidone oral (Latuda) , zaleplon oral (Sonata) . Either increases toxicity of the other by Other mechanism. Combination increases the effect of both drugs on the nervous system, causing more side effects.
I don’t know what any of that means aside from extra possible fatigue, and I haven’t had any extra, just my normal daily nap, my fatigue has actually decreased.
Regardless, I don’t think that upchucking everyday for a matter of months is a good thing to have happen, especially since I am NOT pregnant. (I am assuming this, because my periods have come normally and acted normally)
I am having a wee bit of anxiety this morning. It was supposed to snow, and instead it has been sleeting all morning. The road looks slick. I am absolutely paranoid to drive to church this morning. If I didn’t have to teach class, I would skip it. But, I have responsibilities. So, here is to hoping I can make it to church in one piece with no damage to the truck!